Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 349, Number 12

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The Jacobson radical of group rings of locally finite groups
D. S. Passman.
Trans. Amer. Math. Soc. 349 (1997), 4693-4751
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401781
Nonexistence and uniqueness of positive solutions of Yamabe type equations on nonpositively curved manifolds
Bruno Bianchini and Marco Rigoli.
Trans. Amer. Math. Soc. 349 (1997), 4753-4774
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401514
Restriction of stable bundles in characteristic $p$
Tohru Nakashima.
Trans. Amer. Math. Soc. 349 (1997), 4775-4786
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1451612
A theorem of the Dore-Venni type for noncommuting operators
Sylvie Monniaux and Jan Prüss.
Trans. Amer. Math. Soc. 349 (1997), 4787-4814
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1433125
On measures ergodic with respect to an analytic equivalence relation
Alain Louveau and Gabriel Mokobodzki.
Trans. Amer. Math. Soc. 349 (1997), 4815-4823
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1451609
Lexicographic TAF Algebras
Justin R. Peters and Yiu Tung Poon.
Trans. Amer. Math. Soc. 349 (1997), 4825-4855
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443887
Frobenius extensions of subalgebras of Hopf algebras
D. Fischman, S. Montgomery and H.-J. Schneider.
Trans. Amer. Math. Soc. 349 (1997), 4857-4895
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401518
Dehn surgery on knots in solid tori creating essential annuli
Chuichiro Hayashi and Kimihiko Motegi.
Trans. Amer. Math. Soc. 349 (1997), 4897-4930
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1373637
On the rational homotopy type of function spaces
Edgar H. Brown Jr. and Robert H. Szczarba Jr..
Trans. Amer. Math. Soc. 349 (1997), 4931-4951
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407482
Lower bounds for derivatives of polynomials and Remez type inequalities
Tamás Erdélyi and Paul Nevai.
Trans. Amer. Math. Soc. 349 (1997), 4953-4972
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407486
Gorenstein algebras, symmetric matrices, self-linked ideals, and symbolic powers
Steven Kleiman and Bernd Ulrich.
Trans. Amer. Math. Soc. 349 (1997), 4973-5000
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1422609
Partition identities involving gaps and weights
Krishnaswami Alladi.
Trans. Amer. Math. Soc. 349 (1997), 5001-5019
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401759
On the number of geodesic segments connecting two points on manifolds of non-positive curvature
Paul Horja.
Trans. Amer. Math. Soc. 349 (1997), 5021-5030
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401773
Covering Sato-Levine invariants
Gui-Song Li.
Trans. Amer. Math. Soc. 349 (1997), 5031-5042
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407496
Non-Archimedean Nevanlinna theory in several variables and the non-Archimedean Nevanlinna inverse problem
William Cherry and Zhuan Ye.
Trans. Amer. Math. Soc. 349 (1997), 5043-5071
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407485
Hausdorff dimension, pro-$p$ groups, and Kac-Moody algebras
Yiftach Barnea and Aner Shalev.
Trans. Amer. Math. Soc. 349 (1997), 5073-5091
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1422889
On a General Form of the Second Main Theorem
Min Ru.
Trans. Amer. Math. Soc. 349 (1997), 5093-5105
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407711